Texas, 2025Tornadoes and Flash Flooding in Texas, June 11 to 12, 2025
June 11 to 12, 2025 · NWS EWX · 26 events in 8 counties and zones
A mid-level shortwave trough moved over Texas and combined with an abnormally moist airmass to generate thunderstorms. These storms were very efficient rain producers dropping locally heavy rain that led to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 13
- Injuries
- 0
- Property damage
- $23 million
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid-level shortwave trough moved over Texas and combined with an abnormally moist airmass to generate thunderstorms. These storms were very efficient rain producers dropping locally heavy rain that led to flash flooding. There were also a few severe thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 11, 5:27 PM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 11, 5:27 PM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
627 PM CDT Wed Jun 11 2025
...New UPDATE, AVIATION...
.UPDATE...
Issued at 617 PM CDT Wed Jun 11 2025
Adjusted the PoPs into tomorrow to match the latest observational
trends and the most recent short-term guidance. Initial activity is
now starting to develop across the Hill Country. Most of activity
this evening will concentrate in that region. A storm complex then
evolves and progresses south-southeastward from the overnight into
early Thursday morning.
&&
.SHORT TERM...
(Tonight through Thursday night)
Issued at 304 PM CDT Wed Jun 11 2025
Expansive cloud cover from early morning rains has mainly shifted
east of the region early this afternoon. Some earlier showers over
the southern Edwards Plateau have moved eastward into the Hill
Country. Elsewhere, some clouds are noted, but with the cooling and
stabilization from earlier, development is slow.
As we head through the evening hours, we should see an increase in
the coverage of showers and storms across the Hill Country. While
there is some disagreement among the hi-res models, we expect the
activity over the Hill Country to move eastward into the I-35
corridor along with some additional development over the coastal
plains region. With slow-moving storms in an environment with high
precipitable water values (1.75-2.25"), locally heavy rain is a
concern from this evening into Thursday. Hi-res models tend to show
the higher amounts near and east of the I-35 corridor for areas
generally along and north of a Burnet to Austin to La Grange line.
These areas have seen some recent rains and with expected moderate to
heavy rain, a Flood Watch has been issued for Burnet, Williamson,
Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM
this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4
inches are possible, with amounts up to 6 inches in a few spots. The
higher rain chances begin to shift eastward Thursday evening, but
will keep a good chance for showers and storms in the forecast given
a lingering upper trough axis over the region.
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 304 PM CDT Wed Jun 11 2025
An upper level low pressure system over the eastern part of the
Southern Plains is forecasted to push into the Middle Mississippi
Valley on Friday into Saturday. The subtropical ridge builds out
west across the four corners region and northern Mexico providing
a dry weather pattern across South Central Texas for the weekend
into the middle of next week.
High temperatures are likely to be at or slightly above normal
climate values ranging from the lower to mid 90s across most areas
and up to 101 along the Rio Grande. For the overnight lows,
temperatures range from the mid to upper 70s areawide.
&&
.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed Jun 11 2025
VFR flight conditions begin the TAF period. Shower and thunderstorm
chances are to start to pick up later this evening at the I-35 TAF
sites (KAUS, KSAT, and KSSF) before peaking from the overnight into
early Thursday morning as a complex of thunderstorms develops and
advances east-southeastward across the area. MVFR to near IFR
ceilings and visibilities will develop as well, especially with the
heaviest/strongest thunderstorm activity. Winds could become strong
with variable directions in/near storm activity as well. Activity
wanes beyond sunrise but some lingering showers will be possible
through at least the morning hours. VFR conditions return from the
morning into Thursday afternoon. KDRT remains VFR throughout the
period with shower/storm activity holding east of the site.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 71 88 75 93 / 80 60 20 20
Austin Bergstrom Intl Airport 71 88 75 92 / 80 60 20 30
New Braunfels Muni Airport 71 89 75 93 / 80 60 20 20
Burnet Muni Airport 68 86 72 91 / 70 30 10 20
Del Rio Intl Airport 73 96 77 100 / 0 0 0 0
Georgetown Muni Airport 70 86 74 91 / 80 50 20 20
Hondo Muni Airport 70 91 74 94 / 60 30 10 10
San Marcos Muni Airport 70 89 75 93 / 80 60 20 30
La Grange - Fayette Regional 72 86 75 91 / 80 90 30 40
San Antonio Intl Airport 72 90 76 93 / 70 40 20 20
Stinson Muni Airport 73 92 77 95 / 70 50 20 20
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for Bastrop-Burnet-Fayette-Lee-
Travis-Williamson.
&&
Short-Term...Brady
Long-Term...18
Aviation...Brady
In the hours before
Local storm report, Jun 11, 3:22 PM CST, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
422 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Tstm Wnd Dmg 1 NW D'Hanis 29.34N 99.29W
06/10/2025 Medina TX Emergency Mngr
Metal roofing material peeled of mobile home
and garage.
&&Special weather statement, Jun 11, 7:03 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
803 PM CDT Wed Jun 11 2025
TXZ172-120130-
Burnet TX-
803 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northeastern Burnet
County through 830 PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm over
Briggs, or 11 miles northeast of Bertram, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Joppa, Mahomet, Watson, and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3103 9790 3095 9785 3091 9783 3090 9783
3080 9794 3081 9806 3103 9807
TIME...MOT...LOC 0103Z 184DEG 19KT 3088 9795
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
RunyenSpecial weather statement, Jun 11, 7:20 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 PM CDT Wed Jun 11 2025
TXZ171-188-120200-
Gillespie TX-Llano TX-
820 PM CDT Wed Jun 11 2025
...Strong thunderstorms will impact portions of northeastern
Gillespie and southwestern Llano Counties through 900 PM CDT...
At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loyal Valley to near Prairie Mountain to 8
miles south of Cherry Spring. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eckert, Prairie Mountain, Crabapple, Willow City, Oxford, and
Enchanted Rock State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3056 9866 3039 9870 3035 9904 3047 9900
3049 9898 3050 9896 3064 9896 3070 9877
TIME...MOT...LOC 0120Z 256DEG 12KT 3058 9899 3050 9892 3037 9897
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RunyenEvent by event
22 flash flood, 2 tornado, 1 hail, 1 thunderstorm wind. Local standard time, as filed.
Flash Flood, Gillespie
- When
- June 11, 8:05 PM CST to June 12, 12:00 AM CST
- Where
- Gillespie County, 3.16 mi SW of Harper to 3.03 mi SW of Harper
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 30.270, -99.290
Thunderstorms produced heavy rain that led to flash flooding. The Banta Branch of the Pedernales River was out of its banks southwest of Harper.
Flash Flood, Llano
- When
- June 11, 10:00 PM CST to June 12, 12:00 AM CST
- Where
- Llano County, 8.24 mi W of Oxford to 5.23 mi ENE of Castell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 30.583, -98.837
Thunderstorms produced heavy rain that led to flash flooding. RM 152 and RM 2323 were closed at some of the tributaries to the Llano River east and southeast of Castell.
Hail, Bexar
- When
- June 11, 10:42 PM CST
- Where
- Bexar County, 2.4 mi NNE of Grey Forest
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 29.610, -98.650
A thunderstorm produced penny size hail in Grey Forest.
Thunderstorm Wind, Bexar
- When
- June 11, 10:42 PM CST
- Where
- Bexar County, 2.4 mi NNE of Grey Forest
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.610, -98.650
A thunderstorm produced wind gusts estimated at 60 mph along with penny size hail in Grey Forest.
Flash Flood, Bexar
- When
- June 11, 11:16 PM CST to June 12, 3:00 AM CST
- Where
- Bexar County, 1.75 mi NNE of Helotes to 1.14 mi SW of Helotes
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 29.602, -98.687
Thunderstorms produced heavy rain that led to flash flooding. Bexarflood.org showed several low water crossings closed in northwestern Bexar County.
Tornado, Hays
- When
- June 12, 12:02 AM CST to 12:05 AM CST
- Where
- Hays County, 6.64 mi SW of Wimberley to 5.71 mi SSW of Wimberley
- Rating
- EF0
- Path length
- 1.36 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 29.929, -98.125
An NWS survey team determined that a tornado formed just east of Purgatory Rd., south of FM 32. The most significant damage was seen along Cielo Ranch Rd., with tree damage and minor damage to structures. The damage was rated EF0 with maximum winds of 80 mph.
Tornado, Hays
- When
- June 12, 12:06 AM CST to 12:08 AM CST
- Where
- Hays County, 6.02 mi SSW of Wimberley to 5.77 mi SSW of Wimberley
- Rating
- EF0
- Path length
- 0.58 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 29.921, -98.092
An NWS storm survey team determined a thunderstorm produced a tornado south of Wimberley. The track of the second tornado was estimated through a combination of information gathered by the survey team and radar data. While much of the damage fell to the north-northeast, indications are that the tornado moved just north of the intersection of Teton Circle and Appalachian Rd. with the most significant damage occurring in this area. The damage was rated EF0 with maximum winds of 80 mph.
Flash Flood, Bexar
- When
- June 12, 12:52 AM CST to 3:00 AM CST
- Where
- Bexar County, 2.16 mi NNE of Leon Vly to 2.07 mi SE of Grey Forest
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.500, -98.620
Thunderstorms produced heavy rain that led to flash flooding. The San Antonio Fire Department completed three high water rescues from some of 18 flooded low water crossings in northwest and north-central San Antonio.
Flash Flood, Bexar
- When
- June 12, 1:15 AM CST to 3:00 AM CST
- Where
- Bexar County, 2.15 mi ENE of (Skf)kelly Afb San A to 2.07 mi ENE of (Skf)kelly Afb San A
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 29.410, -98.596
Training of thunderstorms with intense rainfall rates produced a swath of 3-8 inches of rain in San Antonio. A vehicle was swept into Leon Creek near Callaghan Rd. and Hwy 90 and the driver died. The vehicle was discovered on June 14th.
Flash Flood, Bexar
- When
- June 12, 1:46 AM CST to 4:00 AM CST
- Where
- Bexar County, 4.84 mi N of Sat Twin Oaks Arpt to 4.9 mi N of Sat Twin Oaks Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.640, -98.470
Thunderstorms produced heavy rain that led to flash flooding. Mud Creek overflowed near the Saddle Mountain subdivision in the Stone Oak area of San Antonio.
Flash Flood, Bexar
- When
- June 12, 2:14 AM CST to 4:00 AM CST
- Where
- Bexar County, 1.8 mi W of Cementville to 1.18 mi ENE of Robards
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.500, -98.500
Thunderstorms produced heavy rain leading to flash flooding. Olmos Creek overflowed in northern San Antonio.
Flash Flood, Comal
- When
- June 12, 2:16 AM CST to 4:00 AM CST
- Where
- Comal County, 4.19 mi E of Fischer to 7.42 mi S of Fischer
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.970, -98.200
Thunderstorms produced heavy rain leading to flash flooding. The Comal County Sheriff reported several low water crossings flooded.
Flash Flood, Comal
- When
- June 12, 2:26 AM CST to 4:00 AM CST
- Where
- Comal County, 2.07 mi ENE of Bracken to 1.59 mi ENE of Bracken
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.635, -98.300
Thunderstorms produced heavy rain leading to flash flooding. A normally dry creek overflowed in Garden Ridge.
Flash Flood, Guadalupe
- When
- June 12, 2:29 AM CST to 5:30 AM CST
- Where
- Guadalupe County, 1.39 mi WNW of Seguin Guadalupe Arp to 1.48 mi WNW of Seguin Guadalupe Arp
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.610, -98.000
Thunderstorms produced heavy rain leading to flash flooding. The normally dry Walnut Branch overflowed northeast of McQueeney.
Flash Flood, Bexar
- When
- June 12, 2:31 AM CST to 8:30 AM CST
- Where
- Bexar County, 0.52 mi E of Wetmore to 3.86 mi W of Hollywood Park
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 29.570, -98.411
Thunderstorms produced heavy rain leading to flash flooding. Bexarflood.org reported 29 low water crossings flooded in northern Bexar County.
Flash Flood, Hays
- When
- June 12, 2:34 AM CST to 4:00 AM CST
- Where
- Hays County, 3.48 mi NNE of Wimberley to 4.01 mi SSW of Mt Gaynor
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.048, -98.034
Thunderstorms produced heavy rain leading to flash flooding. Multiple low water crossings were reported closed around Wimberley.
Flash Flood, Bexar
- When
- June 12, 2:50 AM CST to 4:00 AM CST
- Where
- Bexar County, 1.83 mi SW of Selma to 2.1 mi SW of Selma
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 29.560, -98.340
Thunderstorms produced heavy rain leading to flash flooding. There was a news report of nine homes flooded along Shin Oak Dr. in Live Oak.
Flash Flood, Hays
- When
- June 12, 2:58 AM CST to 4:00 AM CST
- Where
- Hays County, 1.51 mi SSE of San Marcos Lowman Ar to 1.66 mi SSE of San Marcos Lowman Ar
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.830, -97.940
Thunderstorms produced heavy rain leading to flash flooding. Cottonwood Creek flooded a low water crossing on Old Bastrop Hwy near Capistrano Dr.
Flash Flood, Bexar
- When
- June 12, 3:00 AM CST to 8:51 AM CST
- Where
- Bexar County, 1.51 mi SSW of Sat Twin Oaks Arpt to 0.92 mi SW of Sat Twin Oaks Arpt
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 29.550, -98.480
Training of thunderstorms with intense rainfall rates produced a swath of 3-8 inches of rain across San Antonio. A non-vehicle related fatality was reported near Wurzbach Pkwy and Salado Creek. The body was discovered on June 14th. The exact location of where this person went into the water is not known.
Flash Flood, Hays
- When
- June 12, 3:03 AM CST to 4:00 AM CST
- Where
- Hays County, 6.29 mi SSW of San Marcos Lowman Ar to 6.2 mi SSW of San Marcos Lowman Ar
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 29.770, -98.000
Thunderstorms produced heavy rain leading to flash flooding. York Creek overflowed closing York Creek Rd. west of Zorn.
Flash Flood, Bexar
- When
- June 12, 3:15 AM CST to 8:51 AM CST
- Where
- Bexar County, 1.39 mi ESE of Longhorn to 1.55 mi ESE of Longhorn
- Cause
- Heavy Rain
- Deaths
- 11 direct, 0 indirect
- Property damage
- $23 million
- Reported by
- Emergency Manager
- Coordinates
- 29.510, -98.410
Training of thunderstorms with intense rainfall rates produced a swath of 3-8 inches of rain across San Antonio. Several vehicles were swept off the Loop 410 access road into Beitel Creek. There were 11 fatalities in this creek and the surrounding area. Ten people were rescued from the water, and two others were able to get to safety on their own. Damage from the flooding totaled $23 million across Bexar County.
Flash Flood, Guadalupe
- When
- June 12, 3:40 AM CST to 8:51 AM CST
- Where
- Guadalupe County, 2.16 mi NNW of Schertz to 2.32 mi NNW of Schertz
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 29.600, -98.280
Thunderstorms produced heavy rain that led to flash flooding. One of our broadcast partners showed a photo of cars submerged on the main lanes of southbound I-35 at FM 3009.
Flash Flood, Medina
- When
- June 12, 4:00 AM CST to 6:00 AM CST
- Where
- Medina County, 2.74 mi N of Rio Medina to 3.06 mi N of Rio Medina
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.470, -98.882
Thunderstorms produced heavy rain that led to flash flooding. The occupants of a vehicle were rescued after they were swept off the road on CR 2615 near CR 372 in the vicinity of the Medina River north of Rio Medina.
Flash Flood, Medina
- When
- June 12, 4:00 AM CST to 6:00 AM CST
- Where
- Medina County, 4.88 mi NE of Rio Medina to 4.33 mi NE of Rio Medina
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.481, -98.824
Thunderstorms produced heavy rain that led to flash flooding. The occupants of a vehicle were rescued after they were swept off the road on CR 381 in the vicinity of San Geronimo Creek northeast of Rio Medina.
Flash Flood, Bexar
- When
- June 12, 4:11 AM CST to 8:51 AM CST
- Where
- Bexar County, 1.93 mi ESE of Longhorn to 2.24 mi ESE of Longhorn
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 29.510, -98.400
Thunderstorms produced heavy rain that led to flash flooding. There was a high water rescue on I-35 near the Windcrest Business Park along Walzem Creek.
Flash Flood, Atascosa
- When
- June 12, 5:00 AM CST to 9:30 AM CST
- Where
- Atascosa County, 4.28 mi E of Lytle to 4.13 mi E of Lytle
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.225, -98.729
Thunderstorms produced heavy rain that led to flash flooding. The Emergency Manager reported flooding along FM 2790 between the South Wind Subdivision and Luckey Rd. east of Lytle. There were multiple water rescues.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Flash Flood, Bexar | 2025-06-12 | 43 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 41 | Female | Unknown | Direct |
| Flash Flood, Bexar | 2025-06-12 | 67 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 55 | Female | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 77 | Female | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 28 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 51 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 61 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 29 | Female | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 28 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 60 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 63 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bexar | 2025-06-12 | 42 | Male | Vehicle/Towed Trailer | Direct |
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Utah, June 11, 20251 death · 1 injured · 1 event
- Hail and Damaging Winds in Iowa, June 11, 2025$123,000 · 1 in hail · 32 events
- Hail and Damaging Winds in Iowa, June 11, 20251 in hail · 22 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, June 11 to 15, 202552 kt wind · 12 events
- Hail and Damaging Winds in Wyoming, June 11, 2025$1,000 · 1 in hail · 10 events
- Damaging Winds in Iowa, June 11, 202565 kt wind · 9 events
- Hail and Damaging Winds in Idaho, June 11, 2025$7,000 · 1.25 in hail · 8 events
- Flash Flood and Damaging Winds in North Carolina, June 11, 2025$12,000 · 50 kt wind · 3 events
- Flash Flooding and Damaging Winds in Louisiana, June 11, 202552 kt wind · 5 events
- Flash Flooding in Texas, June 11, 20253 events
- Damaging Winds in South Carolina, June 11, 202550 kt wind · 3 events
- Flooding and Hail in Florida, June 11, 20251 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1271948, 1271960, 1271979, 1271981, 1271993, 1271998, 1271999, 1272208, 1272279, 1272284, 1272286, 1272287, 1272290, 1272294, 1272295, 1272297, 1272298, 1272299, 1272305, 1272317, 1272324, 1272329, 1272336, 1272339, 1272340, 1272344.